# SDR 0102805520

- Difficulty date: July 30, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 49,707 hours, 20,950 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 271N61191
- Condition: Ruptured
- Location: Lt Wheel Well
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, THE LEFT HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO AND A "L HYD SYS PRESS" MESSAGE WAS DISPLAYED. FLIGHT LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOWNLOCK RETURN LINE. OPERATIONAL TESTS WERE SATISFACTORY.
